On generalized b*-Closed Sets In Topological Spaces

Main Article Content

Zinah T. ALhawez

Abstract

 In this paper, we introduce and study the concept of a new class of generalized closed set which is called generalized b*-closed set in topological spaces ( briefly .g b*-closed) we study also. some of its  basic properties and investigate the relations between the associated topology. 

Article Details

How to Cite
T. ALhawez, Z. (2017). On generalized b*-Closed Sets In Topological Spaces. Ibn AL- Haitham Journal For Pure and Applied Sciences, 28(3), 204–213. Retrieved from https://jih.uobaghdad.edu.iq/index.php/j/article/view/153
Section
Chemistry